ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A novel dehydrogenation sequence

Bhatt, MV and Renga Raju, S (1964) A novel dehydrogenation sequence. In: Tetrahedron Letters, 5 (37). pp. 2623-2626.

[img] PDF
2.pdf - Published Version
Restricted to Registered users only

Download (244kB) | Request a copy
Official URL: http://dx.doi.org/10.1016/S0040-4039(00)70397-2
Item Type: Journal Article
Publication: Tetrahedron Letters
Publisher: Elsevier Science
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Chemical Sciences > Organic Chemistry
Date Deposited: 21 May 2010 05:29
Last Modified: 19 Sep 2010 06:07
URI: http://eprints.iisc.ac.in/id/eprint/27978

Actions (login required)

View Item View Item